# SDR SWAA2021091500036

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 889 Rbl 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS889 RBL2 WL168. ; / [01] REMOVED CORROSION ON RAIL AT AFT CARGO BAY BS889 RBL2 WL168; DIMENSION L=1' W=0.8' D=0.012'; WAS FOUND OUT OF LIMIT IAW SRM 53-00-53-1A-2; [02] REMOVED RAIL AT AFT CARGO BAY BTW. BS.887-BS947;RBL3;WL168.IAW SRM 51-40-02-0G-0. RECEIVED RAIL WITH ITEM 75352990;P/N147A7501-26 LOCATED AND DRILLED RAIL AT AFT CARGO BAY BTW BS887-BS947; IAW SRM 51-40-05-0G-0; DWG#147A7500. OK TO ISTALL.; [03] VERIFIED OUT OF LIMITS PER SRM 53-00-53-1A-2; LOCATE AND DRILL UP OF NEW RAIL PER SRM 51-40-05 AND DWG 147A7500; OK TO INSTALL.; [04] LATE ENTRY STEP #1 : USED TOOL :MICROMETER ATS 1672; S/N 65092939; DUE DATE:03/2022.; [05] VERIFIED CAL TOOL ENTRY.; [06] INSTALLED RAIL AT AFT CARGO BAY BTW. BS.887-BS947;RBL3;WL168.IAW SRM 51-40-02-0G-0 DWG#147A7500. ALL MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF.; [07] UPDATED PART INSTALL INFORMATION.; [08] VERIFIED RAIL WAS FABRICATED AND INSTALLED PER SRM 51-40-02-0G-0 AND DWG# 147A7500.
